# SDR ASAA2024120354290

- Difficulty date: December 3, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 56,118 hours, 16,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED R2 DOOR EMER EXIT LIGHT IAW B737-800 AMM 33-51-04 OPS CHECK GOOD.
